Volume 1 (1998)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

All Fuchsian Schottky groups are classical Schottky groups

Jack Button

Geometry & Topology Monographs 1 (1998) 117–125

DOI: 10.2140/gtm.1998.1.117

Bibliography
1 M Dehn, J Stillwell, Appendix: The Dehn–Nielsen Theorem, from: "Papers on Group Theory and Topology", Springer (1987) 363–395 MR881797
2 A Marden, The geometry of finitely generated Kleinian groups, Ann. of Math. (2) 99 (1974) 383–462 MR0349992
3 B Maskit, A characterization of Schottky groups, J. Analyse Math. 19 (1967) 227–230 MR0220929
4 N Purzitsky, Two-generator discrete free products, Math. Z. 126 (1972) 209–223 MR0346070
5 H Sato, On a paper of Zarrow, Duke Math. J. 57 (1988) 205–209 MR952232
6 H Yamamoto, An example of a nonclassical Schottky group, Duke Math. J. 63 (1991) 193–197 MR1106942
7 R Zarrow, Classical and non-classical Schottky groups, Duke Math. J. 42 (1975) 717–724 MR0414736